# SDR 2008UALA05808

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 53,865 hours, 19,668 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skid Shoe
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFT OF NR 3 LEADING EDGE SLAT ON TOP OF WING, A PREVIOUS OVERLAY REPAIR IS PEELING UP.  AREA 2 BY 9 INCHES.  DAMAGE BETWEEN LEADING EDGE SLAT AND FWD WING SPAR.  PREVIOUS HOT BOND REPAIR ON NR 3 L/E SLAT IS SEPARATING. REMOVED DAMAGED MATERIAL FROM SLAT.  NEW CORE MATERIAL CUT AND READY TO POT IN.  FITTED HONEYCOMB FILLER MATERIAL.  COMPLETED REPAIR IAW 51-70-10.
